Drugs = vomit

Discussion in 'The euphoric body' started by vegas, Jan 2, 2007.

  1. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    I'm wondering if anyone else has the same problem as SWIM, because none of his friends do and he's trying to figure out if its a medical thing or just that his body can't hack drugs.

    I have been trying pills, speed, coke and ketamine for about a year now, and now every time he has something he'll feel nauseous and vomit the next day. He'll be fine up until mid morning, but then no matter whether he's drunk as well or not, he'll be sick.

    I was sick after his first pill, and for the first few months he'd be sick afterwards about 50% of the time. Now SWIM can't have a pill without being really sick the next morning so he won't touch them anymore. He moved onto speed, which was fine for a while but then the same thing started happening. He'd only use say... half a gram a night or less. Coke makes me feel a bit nauseous, but he can usually ride through it.

    He is tired of being the only person he knows who is sick every time. His friends will only throw up if they've drunk too much as well or gone well overboard. I am wondering if its just his body in particular, or if he's fucked his stomach up or something... and aside from stopping drugs, if theres any solution/alternative to still have a good time without the sickness!
     
    Last edited by a moderator: Jan 3, 2007
  2. darawk

    darawk Gold Member

    Reputation Points:
    232
    Messages:
    377
    Joined:
    Oct 23, 2006
    Does this happen when you take "regular" pills like say a multi-vitamin? Or is this something common to any "intoxicating" drug, regardless of the route of administration?
     
  3. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    It doesn't happen with multi vitamins or any herbal pills - though he was sick after taking 10 guarana pills (plus drinking) once. Otherwise its only intoxicating drugs, no matter which way he takes them.
     
    Last edited by a moderator: Jan 3, 2007
  4. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,863
    Joined:
    Dec 23, 2004
    from Australia
    Does You smoke cigarettes? SWIM smokes a lot more than usual when on some drugs and this can make her nauseas. Especially if combined with lack of food.
     
  5. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    no cigarettes or joints. they make SWIM nauseous too - further proof of a weak stomach or something physically wrong?
     
  6. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,863
    Joined:
    Dec 23, 2004
    from Australia
    A weak stomach does not necessarily mean something is physically wrong. SWIM often puked on Ecstasy, usually as the pill was coming on. But if You is really concerned about you's health, then You should see a health practitioner for a full assessment.
     
  7. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    SWIM only vomits the day after - usually around 8 hours later. Wondering how many other people have this problem and if it can be subdued or if there is any non prescription pills which helps ease it...
     
  8. darawk

    darawk Gold Member

    Reputation Points:
    232
    Messages:
    377
    Joined:
    Oct 23, 2006
    Could you list which drugs You has tried and had this effect from and which didn't cause it?

    This is a very strange symptom indeed. It sounds almost like it might be a purely psychological issue.
     
  9. Each Hit

    Each Hit Gold Member

    Reputation Points:
    980
    Messages:
    526
    Joined:
    Oct 13, 2005
    from U.S.A.
    swim occassionally gets vicious hangovers from drinking (one time, 3 beers left him throwing up for half the next day while the 12 drinks he had the previous night out left almost no hangover). swim's close friend used to throw up when he took ecstasy, eventually causing him to stop using it, but nothing like the delayed response you describe. perhaps you could tell us what You was using and in what quantities when these "hangovers" happened??
     
  10. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    Pills cause sickness the most. No matter the quantity. Speed does too, but not in small doses (a few lines). Coke has caused sickness a few times, but this has been combined with a decent amount of alcohol. Ketamine hasn't caused sickness, neither has acid or mushrooms.

    People have suggested this could be a psychological thing, but swim see's no reason why it would be... If only certain drugs cause it, why it happens the morning after and not during consumption, if it has gotten progressively worse over time (Only used to happen 50% of the time with pills and rarely with speed).
     
  11. Zentaurus41

    Zentaurus41 Palladium Member

    Reputation Points:
    415
    Messages:
    582
    Joined:
    Sep 8, 2006
    from guatemala
    Is SWIM takeing any other medication like SSRI ?

    Though it sounds as if the drugs that make SWIM ill are associated with dopamine/serotonine agonists.


    Is SWIM eating correctly as most of the drugs that make SWIM ill also inhibit hunger. It could be related to low blood sugar levels, is SWIM a diabetic ?

    Though i did find this on wikipedia related to the cause of puking :

    The chemoreceptor trigger zone at the base of the fourth ventricle has numerous dopamine D2 receptors, serotonin 5-HT3 receptors, opioid receptors, Acetylcholine receptors, and receptors for substance P. Stimulation of different receptors are involved in different pathways leading to emesis, in the final common pathway substance P appears to be involved.[
     
    Last edited by a moderator: Jan 3, 2007
  12. vegas

    vegas Newbie

    Reputation Points:
    7
    Messages:
    6
    Joined:
    Jan 2, 2007
    31 y/o
    I amn't on any medications, and never has been. I don't have diabetes or any other medical conditions.
    I usually eats properly and is relatively healthy/fit...
     
  13. El Calico Loco

    El Calico Loco Gold Member

    Reputation Points:
    1,740
    Messages:
    1,133
    Joined:
    Aug 30, 2006
    from U.S.A.
    Could be some liver disorder. A friend of Swim's can't drink or use any drugs (not even caffeine) due to a dysfunctional liver. One shot of whiskey would make him blind drunk for hours. He lives a normal life other than that.

    I think it's worth getting a physical to have one's liver functions tested.


    ECL